# SDR GTIA2017121002282

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 44,932 hours, 21,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST PRESSURE BELOW WEEKLY LIMITS. SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
